# SDR 2000UALA00057

- Difficulty date: February 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Aircraft time: 63,185 hours, 36,872 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE ON CLIMBOUT OF DEN.  RETURNED TO DEN.  CORRECTED THE AIRCRAFT FROM 7762 TO 7763.  *S/D*  ENG 3 BLEED SHUT OFF VALVE STICKING.  REPLACED ENG 3 SHUTOFF VALVE.
